# SDR RRXA000320

- Difficulty date: November 19, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Attach Fitting
- Part number: 3641126501N
- Condition: Cracked
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND VERTICAL STABILIZER ATTACHMENT FITTING CRACKED AT STA 1781 AND XCW 47.5.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  INSTALLED NEW ATTACHMENT FITTING IAW DC-8 SRM 51-1-20D.
